# SDR HEEA071928

- Difficulty date: April 2, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bracket
- Part number: 206033412001A
- Condition: Mismanufactured
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BRACKET HAS PILOT HOLES FROM FACTORY DRILLED OPPOSITE OF REQUIRED LAYOUT.
